# SDR C1HA200394023

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSY IAW 727 MM 33-50-22, ALL OPS NORMAL.
